# SDR VNAA20251015034

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: SH670332091
- Condition: Corroded
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE AT FS501 STR27 HAS MINOR CORROSION.   REPAIRED FS501 FRAME SECTOR PN:SH670-33209-1 BETWEEN STGR26L AND STGR26R IAW MHIRJ REO 670-53-31-998 REV--DATED 2025-02-13
